effects of masturbationHELLO,
i am 23 years of age.i have been masturbating for about 7 years now,because i didn't knew the side effects and despite of trying i was unable to stop this bad habit.but recently from 6months onwards i suffered from testicle pain followed by semen emissions in urine.i started using acid phos n stapsygaria and emissions stopped a little bit.i am suffering from erectile dysfunction and also my penis remains limp.and it is less sensitive now then earlier it used to be.please help me...will this all create problem once i get merried.please help...its effecting me mentally
mentalstress on 2012-12-14
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.